# SDR 07FDEA00166

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT INTERCOSTAL UPPER FLANGE IS CORRODED AT BS 400-420, RBL 12, WL 208 REMOVED AND REPLACED INTERCOSTAL STA 400-420, REF BOEING DRWG 64-64950.  TREATED, PRIMED REPAIR REF SRM 51-10-02 PG 1-2.  CLASSIFIED AS A MAJOR REPAIR.
